# SDR SWAA2023062054644

- Difficulty date: May 31, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AT LEVEL STR 25L AFT CARGO COMPARTMENT 2023-361042<[01] EQUIPMENT P/N 35DLPLUS; S/N 120398603; DUE DATE 07-NOV-23 WAS USED;[02] REPAIRED SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AT LEVEL STR 25L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-6 REPAIR 6; AND DWG 146A7500 SHEET 61 REV ?.;[03] CORRECTED STEP 2: REPAIRED SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AT LEVEL STR 25L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-6 REPAIR 6; AND DWG 146A7500 SHEET 61 REV ?. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] REPAIRED SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AT LEVEL STR 25L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-6 REPAIR 6; AND DWG 146A7500 SHEET 61 REV ?. AS RII
